MathSciNet Relay Station
MathSciNet bibliographic data
MR2499895 35J91 (35B44 35B45)
Cano-Casanova, S.; López-Gómez, J. Blow-up rates of radially symmetric large solutions. J. Math. Anal. Appl. 352 (2009), no. 1, 166–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement